# SDR FDEA201106032106

- Difficulty date: June 3, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 519-530
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON SKIN STA 521, STR  24R. REMOVED DAMAGE AND FOUND OUT OF LIMITS PER SRM 53-00-01, DETAIL 3,   FIG.101. FABRICATED DOUBLER AND FILLER AS PER SRM 53-00-01, TABLE 1, P.203, FIG.201, REPAIR 15. HFEC CHECKED CUTOUT AND HOLES WITH NO CRACKS NOTED. INSTALLED DOUBLER AND FILLER  AS PER SRM 53-00-01, REPAIR 15 AND SRM 51-40-02. CAT. "B" MAJOR REPAIR.
